Ergodic properties of fibered rational maps

Mattias Jonsson Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332943

Arkiv for Matematik, 38, (2), 281-317, 1998.12
We study the ergodic properties of fibered rational maps of the Riemann sphere. In particular we compute the topological entropy of such mappings and construct a measure of maximal relative entropy. The measure is shown to be the unique one with this property. We apply the results to selfmaps of ruled surfaces and to certain holomorphic mapping of the complex projective plane$P$^{2}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{mattias1998ergodic,
  title={Ergodic properties of fibered rational maps},
  author={Mattias Jonsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559569146752},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={281-317},
  year={1998},
}
Mattias Jonsson. Ergodic properties of fibered rational maps. 1998. Vol. 38. In Arkiv for Matematik. pp.281-317. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559569146752.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved